# SDR UIEA2020092852073

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,917 hours, 15,477 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 890114
- Condition: Malfunctioned
- Location: Fan Air Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED OFF EICAS MESSAGE.  COMPLIED WITH QRH.  REPLACED FAN AIR TEMP SENSOR WITH SERVICEABLE UNIT, IAW AMM 36-11-17-004-001.  OPS CHECKS NORMAL.
